Reactions 1704, p334 - 2 Jun 2018 Epistaxis: case report In a study of 307 patients aged 75 years or more, one patient [age and sex not stated] was described who developed epistaxis following treatment with oral rivaroxaban [ indication, dosage, duration of treatment to reaction onset and outcome not stated]. Author comment: "Furthermore, major bleeding is a well- documented complication of DOAC (Direct oral anticoagulants) therapy." Pearson-Stuttard B, et al. Frequency of bleeding on rivaroxaban in the 75 and older age group. British Journal of Haematology 181 (Suppl. 1): 197 (plus poster) abstr. BSH18-EP-077, Apr 2018. Available from: URL: http://doi.org/10.1111/bjh.15226 [abstract] - United Kingdom 803323386 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud